# SDR DL764091657

- Difficulty date: October 20, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 32,929 hours, 7,936 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN C/B POPPED CB AND SMOKE.  REMOVED FOOD DEBRIS FROM OVEN RESET C/B OPERATED OVEN 30 MINS OPS NORMAL ETOPS CATEGORY 'F'.
